# SDR CALA2013121693734

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 95,091 hours, 15,035 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Faulty
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYM EICAS WHEN FLAPS LOWERED TO 1.  BITE TEST ON PSEU BOX HAD FAULTED NR 5 SLAT INBD PROX SWITCH 286.  REPLACED PROX SWITCH & ACP LE SLAT SENSOR OPERATION TEST. SYS TESTED NORMAL, EICAS MSG CLEARED.
